Volume 13, Issue 3
Optimal-Order Parameter Identification in Solving Nonlinear Systems in a Banach Space

I. K. Argyros, D. Chen & Q. Qian

DOI:

J. Comp. Math., 13 (1995), pp. 267-280

Published online: 1995-06

Preview Full PDF 1 678
Export citation
  • Abstract

We study the sufficient and necessary conditions of the convergence for parameter-based rational methods in a Banach space. We derive a closed form of error bounds in terms of a real parameter $\lambda$ ($1 \leq \lambda < 2$). We also discuss some behaviors when the family is applied to abstract quadratic functions on a Banach space for $ \lambda = 2 $.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-267, author = {}, title = {Optimal-Order Parameter Identification in Solving Nonlinear Systems in a Banach Space}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {267--280}, abstract = { We study the sufficient and necessary conditions of the convergence for parameter-based rational methods in a Banach space. We derive a closed form of error bounds in terms of a real parameter $\lambda$ ($1 \leq \lambda < 2$). We also discuss some behaviors when the family is applied to abstract quadratic functions on a Banach space for $ \lambda = 2 $. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9269.html} }
TY - JOUR T1 - Optimal-Order Parameter Identification in Solving Nonlinear Systems in a Banach Space JO - Journal of Computational Mathematics VL - 3 SP - 267 EP - 280 PY - 1995 DA - 1995/06 SN - 13 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9269.html KW - AB - We study the sufficient and necessary conditions of the convergence for parameter-based rational methods in a Banach space. We derive a closed form of error bounds in terms of a real parameter $\lambda$ ($1 \leq \lambda < 2$). We also discuss some behaviors when the family is applied to abstract quadratic functions on a Banach space for $ \lambda = 2 $.
I. K. Argyros, D. Chen & Q. Qian. (1970). Optimal-Order Parameter Identification in Solving Nonlinear Systems in a Banach Space. Journal of Computational Mathematics. 13 (3). 267-280. doi:
Copy to clipboard
The citation has been copied to your clipboard